# SDR REXA201000087

- Difficulty date: May 21, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 15,326 hours, 12,834 cycles
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Loose
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT OF KTYS TO KDTW ON A PART 91 REPOSITIONING FLIGHT, THE RT REV UNLOCKED WARNING ILLUMINATED.  THE FLIGHT CREW COMPLETED THE QRH AND ELECTED TO RETURN TO KTYS.  CENTER WAS NOTIFIED AND THE FLIGHT WAS VECTORED TO KNOXVILLE.  AN OTHERWISE NORMAL APPROACH AND LANDING WAS MADE AT KTYS.  MAINTENANCE FOUND THE CONNECTOR LOOSE ON THE STOW SWITCH.  A GROUND RUN AND OPERATION OF THE THRUST REVERSER WAS NORMAL.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
